Deakin University
Browse

File(s) under permanent embargo

Stability analysis of the differential genetic regulatory networks model with time-varying delays and Markovian jumping parameters

journal contribution
posted on 2023-10-26, 03:20 authored by Lakshmanan Shanmugam, F A Rihan, R Rakkiyappan, J H Park
In this paper, we investigate the stability and robust stability criteria for genetic regulatory networks with interval time-varying delays and Markovian jumping parameters. The genetic regulatory networks have a finite number of modes, which may jump from one mode to another according to the Markov process. By using Lyapunov-Krasovskii functional, some sufficient conditions are derived in terms of linear matrix inequalities to achieve the global asymptotic stability in the mean square of the considered genetic regulatory networks. Two numerical examples are provided to illustrate the usefulness of the obtained theoretical results.

History

Journal

Nonlinear analysis: hybrid systems

Volume

14

Pagination

Jan-15

Location

London, Eng.

ISSN

1751-570X

eISSN

1878-7460

Language

eng

Copyright notice

2014, Elsevier